Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 348, NWS Jackson, MS

June 29, 2013Forrest County, Lamar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 29, 2013, 5:17 PM CDT for Forrest County, Lamar County, Mississippi. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2013, 5:17 PM CDT (22:17 UTC)
Expired
Jun 29, 2013, 6:00 PM CDT
In force
43 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Forrest County, MS, Lamar County, MS

The radar

The Mobile radar (KMOB), 115 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 5:25 PM CDTHAIL 1Petal, MSQUARTER SIZE HAIL REPORTED BY PETAL POLICE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2013-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 924 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2013-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
924 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WUUS54 KJAN 292217
SVRJAN
MSC035-073-292300-
/O.NEW.KJAN.SV.W.0348.130629T2217Z-130629T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
517 PM CDT SAT JUN 29 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...PETAL...HATTIESBURG...
  EAST CENTRAL LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF WEST HATTIESBURG...

* UNTIL 600 PM CDT

* AT 517 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PETAL MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PETAL BY 525 PM CDT...
  SUNRISE BY 530 PM CDT...
  ROCK HILL BY 540 PM CDT...
  MCLAURIN BY 545 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3117 8954 3144 8935 3144 8931 3135 8914
      3104 8914 3099 8913 3099 8914
TIME...MOT...LOC 2217Z 303DEG 18KT 3140 8925

$$

OLB
1 follow-up statement
363 
WWUS54 KJAN 292233
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
533 PM CDT SAT JUN 29 2013

MSC073-292244-
/O.CAN.KJAN.SV.W.0348.000000T0000Z-130629T2300Z/
LAMAR MS-
533 PM CDT SAT JUN 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAMAR COUNTY IS
CANCELLED...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LAT...LON 3113 8934 3119 8934 3136 8923 3139 8921
      3135 8914 3104 8914 3099 8913 3099 8914
TIME...MOT...LOC 2234Z 303DEG 18KT 3135 8917

$$

MSC035-292300-
/O.CON.KJAN.SV.W.0348.000000T0000Z-130629T2300Z/
FORREST MS-
533 PM CDT SAT JUN 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL FORREST COUNTY...

AT 534 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SUNRISE MOVING SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MCLAURIN BY 545 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

LAT...LON 3113 8934 3119 8934 3136 8923 3139 8921
      3135 8914 3104 8914 3099 8913 3099 8914
TIME...MOT...LOC 2234Z 303DEG 18KT 3135 8917

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:15 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 29, 3:15 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT SAT JUN 29 2013

.SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...

A HIGHLY AMPLIFIED WEATHER PATTERN WILL PERSIST THROUGH THE FIRST
PART OF THE WEEK AS A DEEP UPPER TROUGH REMAINS IN PLACE OVER THE
MID MS VALLEY AND A STOUT HEAT RIDGE SENDS TEMPS ACROSS THE DESERT
SW TOWARD ALL TIME RECORD HIGHS. A COOL FRONT BISECTING THE CENTER
OF THE ARKLAMISS THIS AFTERNOON WILL CONTINUE PUSHING SOUTH USHERING
IN DRIER AND A TAD COOLER AIR. ISOLATED TO SCATTERED SHOWERS AND FEW
RUMBLES OF THUNDER WILL CONTINUE THROUGH THE AFTERNOON AHEAD OF THE
FRONT BEFORE THIS ACTIVITY WANES HEADED INTO THE EVENING. GENERALLY
CLEAR SKIES EACH NIGHT/MORNING WILL ALLOW INSOLATION TO DEVELOP
WEAK/MODERATE INSTABILITY DURING THE LATE MORNING/AFTERNOON HOURS
SUN AND MON...PRIMARILY ACROSS OUR NORTHERN/EASTERN ZONES IN VICINITY
OF THE UPPER LOW...WHERE AFTERNOON SHOWERS AND POSSIBLY A FEW
THUNDERSTORMS MAY VERY WELL POP UP. LACK OF ANY SIGNIFICANT LOWER OR
UPPER LEVEL FORCING WILL KEEP CONVECTION DIURNAL IN NATURE.

A WELCOME CHANGE IN DAYTIME HIGHS WILL COMMENCE ON MONDAY AS TEMPS
ONLY REACH THE MID/POSSIBLY UPPER 80S. OVERNIGHT LOWS IN THE
MID/UPPER 60S SUN AND MON NIGHTS WILL BE A NICE CHANGE AS WELL. /BK/

.LONG TERM...(TUESDAY THROUGH SATURDAY)...

GLOBAL MODELS GENERALLY AGREE THAT THE AXIS OF AN ANOMALOUS TROUGH
WILL REMAIN OVER THE LOWER MS VALLEY THROUGH EARLY TO MID
WEEK...RESULTING IN UNSEASONABLY LOW DEWPOINT TEMPERATURES AND MILD
TEMPERATURES. LIMITED INSTABILITY AND DRY LOW LEVEL ADVECTION IN
NORTHERLY FLOW WILL LIMIT CONVECTIVE POTENTIAL AND HAVE REDUCED MEX
GUIDANCE POPS A BIT IN SOME CASES FOR TUESDAY...BUT CYCLONIC FLOW
SHOULD BE ENOUGH TO HELP INDUCE A FEW SHOWERS/STORMS...ESPECIALLY
ALONG THE HIGHWAY 82 CORRIDOR.

WEDNESDAY/INDEPENDENCE DAY/FRIDAY...THE TROUGH IS EXPECTED TO
RETROGRADE THUS EVENTUALLY PLACING THE FORECAST AREA IN SOUTHWEST
FLOW ALOFT AND SOUTHEAST MOIST LOW LEVEL FLOW. THE GREATEST MOISTURE
FLUX IS ANTICIPATED ON INDEPENDENCE DAY AND WE WILL NEED TO WATCH
FOR A GREATER INCREASE IN DIURNAL THUNDERSTORM ACTIVITY LATE THAT
AFTERNOON/EVENING...PARTICULARLY FOR THE SOUTHEAST HALF OF THE AREA.
LARGER SCALE LIFT ASSOCIATED WITH THE ENTRANCE REGION OF AN
UNSEASONABLY STRONG UPPER LEVEL JET (~ 90- 100 KT) COULD ALSO SET UP
OVER THE FORECAST AREA AND HELP TO INCREASE CONVECTIVE PRECIPITATION
AND PERHAPS POTENTIAL FOR AT LEAST LOCALLY HEAVY RAINFALL AS
PRECIPITABLE WATER RISES TO ~ 2 INCHES...BUT THE RISK FOR STRONG
STORMS DOES NOT LOOK GREAT AT THIS TIME. THIS MORE ACTIVE WEATHER
PATTERN WILL CONTINUE THROUGH FRIDAY. /EC/

&&

.AVIATION...A FRONT JUST SOUTH OF INTERSTATE 20 AT 20Z WILL SLOWLY
DRIFT SOUTH THIS AFTERNOON. ISOLATED THUNDERSTORMS WILL BE PREVALENT
UNTIL SUNSET OVER THE SOUTH HALF OF THE REGION. THE FRONT WL SLOW
DOWN AROUND KHBG THIS EVENING AND PUSH SOUTHEAST OF THE REGION BY
EARLY SUNDAY. AWAY FROM TSTM ACTIVITY VFR CONDITIONS ARE EXPECTED
THROUGH THIS EVENING. FROM PATCHY MVFR VISIBILITY DUE TO PATCHY FOG
WILL BE POSSIBLE BETWEEN 10Z AND 13Z. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       65  90  65  85 /   5   7  12  14
MERIDIAN      63  90  64  87 /   5   8  14  16
VICKSBURG     63  88  63  86 /   4   7   9  11
HATTIESBURG   67  92  66  90 /  14   5   7  18
NATCHEZ       66  87  64  84 /  11   4   5  10
GREENVILLE    67  86  64  83 /   4  18  14  16
GREENWOOD     64  85  62  83 /   5  18  15  17

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BK/EC/17
Hazardous weather outlook, Jun 29, 2:45 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
245 PM CDT SAT JUN 29 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
301945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
245 PM CDT SAT JUN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

17

In the hours before

Special weather statement, Jun 29, 3:28 PM CDT, 1 hour 49 minutes before
MSZ056-057-292100-
SMITH MS-JASPER MS-
328 PM CDT SAT JUN 29 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
328 PM CDT SAT JUN 29 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 6 MILES NORTHWEST OF TURNERVILLE AT 328 PM CDT...MOVING
SOUTHEAST AT 20 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHWESTERN JASPER AND EAST CENTRAL SMITH COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3210 8898 3184 8924 3208 8942 3221 8931
TIME...MOT...LOC 2028Z 304DEG 18KT 3208 8927

MRM
Special weather statement, Jun 29, 3:31 PM CDT, 1 hour 46 minutes before
MSZ060-061-292100-
ADAMS MS-FRANKLIN MS-
331 PM CDT SAT JUN 29 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
331 PM CDT SAT JUN 29 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTHEAST OF KINGSTON AT 331 PM CDT...MOVING
SOUTHEAST AT 20 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWESTERN FRANKLIN AND EAST CENTRAL ADAMS COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3134 9115 3135 9121 3137 9122 3136 9125
      3136 9127 3135 9128 3135 9130 3134 9136
      3149 9124 3143 9102 3132 9109 3132 9112
TIME...MOT...LOC 2031Z 297DEG 17KT 3137 9122

MRM
Special weather statement, Jun 29, 3:52 PM CDT, 1 hour 25 minutes before
MSZ063-064-072-292120-
MARION MS-LAWRENCE MS-JEFFERSON DAVIS MS-
352 PM CDT SAT JUN 29 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
352 PM CDT SAT JUN 29 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER OAK VALE AT 352 PM CDT...MOVING SOUTHEAST AT 20 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWESTERN JEFFERSON DAVIS...SOUTHEASTERN LAWRENCE AND
NORTHWESTERN MARION COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3147 8971 3123 8995 3141 9008 3155 8995
TIME...MOT...LOC 2052Z 309DEG 16KT 3142 8993

MRM
Special weather statement, Jun 29, 4:15 PM CDT, 1 hour 2 minutes before
MSZ064-072-292145-
MARION MS-JEFFERSON DAVIS MS-
415 PM CDT SAT JUN 29 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CDT SAT JUN 29 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER SOCIETY HILL AT 415 PM CDT...MOVING SOUTHEAST AT 20 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWESTERN JEFFERSON DAVIS AND NORTHERN MARION COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3134 9000 3139 8997 3139 8996 3141 8996
      3151 8991 3139 8966 3117 8980
TIME...MOT...LOC 2115Z 303DEG 16KT 3135 8982

MRM
Special weather statement, Jun 29, 4:43 PM CDT, 34 minutes before
MSZ066-292215-
JONES MS-
443 PM CDT SAT JUN 29 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
443 PM CDT SAT JUN 29 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES NORTHEAST OF MOSELLE AT 443 PM CDT...MOVING SOUTHEAST
AT 20 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL JONES COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3151 8936 3166 8927 3160 8906 3143 8914
      3144 8924
TIME...MOT...LOC 2143Z 297DEG 16KT 3154 8925

MRM
Special weather statement, Jun 29, 4:56 PM CDT, 21 minutes before
MSZ073-074-292225-
LAMAR MS-FORREST MS-
456 PM CDT SAT JUN 29 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
456 PM CDT SAT JUN 29 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 6 MILES NORTHWEST OF RAWLS SPRINGS AT 456 PM CDT...MOVING
SOUTHEAST AT 20 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHWESTERN FORREST AND NORTHERN LAMAR COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3132 8964 3144 8949 3143 8940 3145 8940
      3143 8940 3144 8937 3143 8928 3120 8946
TIME...MOT...LOC 2156Z 297DEG 16KT 3142 8945

MRM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:02 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo43 min
Jun 28, 7:08 PM CDTSpecial Weather StatementJANNeshoba42 min
Jun 28, 7:19 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba56 min
Jun 28, 7:24 PM CDTSpecial Weather StatementJANMadison31 min
Jun 28, 7:33 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba57 min
Jun 28, 7:36 PM CDTSevere Thunderstorm WarningJANHinds, Warren, Yazoo39 min
Jun 28, 7:40 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Scott50 min
Jun 28, 8:06 PM CDTSevere Thunderstorm WarningJANLauderdale, Newton, Scott39 min
Jun 28, 8:34 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith41 min
Jun 28, 8:45 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale60 min
Jun 28, 8:51 PM CDTSevere Thunderstorm WarningJANJasper, Newton54 min
Jun 28, 8:53 PM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren52 min
Jun 28, 9:02 PM CDTSevere Thunderstorm WarningJANJasper, Smith58 min
Jun 28, 9:09 PM CDTSevere Thunderstorm WarningJANClarke66 min
Jun 28, 9:12 PM CDTSpecial Weather StatementJANRankin43 min
Jun 28, 9:20 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Madison, Rankin40 min
Jun 28, 9:37 PM CDTSevere Thunderstorm WarningJANClaiborne53 min
Jun 28, 9:48 PM CDTSevere Thunderstorm WarningJANAdams, Jefferson57 min
Jun 28, 9:54 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Simpson, Smith51 min
Jun 28, 10:20 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson55 min
Jun 28, 10:38 PM CDTSevere Thunderstorm WarningJANJasper, Smith52 min
Jun 28, 10:45 PM CDTSevere Thunderstorm WarningJANFranklin, Lincoln45 min
Jun 28, 10:59 PM CDTSevere Thunderstorm WarningJANCovington46 min
Jun 28, 11:13 PM CDTSevere Thunderstorm WarningJANJones62 min
Jun 28, 11:38 PM CDTSpecial Weather StatementJANMarion47 min
Jun 28, 11:53 PM CDTSpecial Weather StatementJANForrest, Lamar67 min
Jun 29, 3:28 PM CDTSpecial Weather StatementJANJasper32 min
Jun 29, 3:31 PM CDTSpecial Weather StatementJANAdams29 min
Jun 29, 3:52 PM CDTSpecial Weather StatementJANMarion28 min
Jun 29, 4:15 PM CDTSpecial Weather StatementJANMarion30 min
Jun 29, 4:43 PM CDTSpecial Weather StatementJANJones32 min
Jun 29, 4:56 PM CDTSpecial Weather StatementJANLamar29 min
Jun 29, 5:04 PM CDTSevere Thunderstorm WarningJANForrest, Jones41 min
Jun 29, 5:45 PM CDTSpecial Weather StatementJANMarion45 min
Jun 29, 6:09 PM CDTSpecial Weather StatementJANForrest46 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.